MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939352050
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the event date was unknown.The first date of the month of the aware date was entered as an estimate.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross hd imaging catheter was selected for ultrasound examination of the target lesion.During the procedure, the catheter was separated from the sheath.No patient complications were reported.
 
Additional Manufacturer Narrative
B3: date of event: the event date was unknown.The first date of the month of the aware date was entered as an estimate.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.The device was returned for analysis.Visual inspection revealed no issues were found and the device appeared to be in good condition.Microscopic inspection revealed the guidewire exit port was damaged and the distal tip was damaged and partially detached.A test guidewire was inserted and no indication of resistance in tracking the guidewire into the catheter was noted.
 
Event or Problem Description

Brand Name
OPTICROSS? HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23968890
Report Number2124215-2026-00491
Device Sequence Number18111685
Product Code OBJ
UDI-Device Identifier00191506035419
UDI-Public(01)00191506035419(17)261010(10)37676176
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Device Lot Number0037676176
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown